MathSciNet Relay Station
MathSciNet bibliographic data
MR1842064 (2002f:90129) 90C31 (49J53 90C47)
Studniarski, Marcin; Taha, Abdul Whab A. A characterization of strict local minimizers of order one for nonsmooth static minmax problems. J. Math. Anal. Appl. 259 (2001), no. 2, 368–376.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement